American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Vijay Jha. Faster computation of the first factor of the class number of ${\bf Q}(\zeta\sb p)$ . Math. Comp. 64 (1995) 1705-1710. MR 1277768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Peter Stevenhagen. Class number parity for the $p$th cyclotomic field . Math. Comp. 63 (1994) 773-784. MR 1242060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Frederick F. Harrop. Circular units of function fields . Trans. Amer. Math. Soc. 341 (1994) 405-421. MR 1140916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Raphael M. Robinson. Numbers having $m$ small $m$th roots mod $p$ . Math. Comp. 61 (1993) 393-413. MR 1189522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes to one million . Math. Comp. 59 (1992) 249-250. MR 1134727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Peter Nelis. The Schur group conjecture for the ring of integers of a number field . Proc. Amer. Math. Soc. 114 (1992) 307-318. MR 1070529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Morris Newman. Consecutive units . Proc. Amer. Math. Soc. 108 (1990) 303-306. MR 994782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Frank DeMeyer, David Harrison and Rick Miranda. Quadratic forms over ${\bf Q}$ and Galois extensions of commutative rings. Memoirs of the AMS 77 (1989) MR 973357.
Book volume table of contents

[44] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Frank Gerth. Densities for ranks of certain parts of $p$-class groups . Proc. Amer. Math. Soc. 99 (1987) 1-8. MR 866419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Tatsuo Kimura and Kuniaki Horie. On the Stickelberger ideal and the relative class number . Trans. Amer. Math. Soc. 302 (1987) 727-739. MR 891643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Willem Fouché. A reciprocity law for polynomials with Bernoulli coefficients . Trans. Amer. Math. Soc. 288 (1985) 59-67. MR 773047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Lawrence C. Washington. On some cyclotomic congruences of F. Thaine . Proc. Amer. Math. Soc. 93 (1985) 10-14. MR 766517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. A. Mollin. Minimal cyclotomic splitting fields for group characters . Proc. Amer. Math. Soc. 91 (1984) 359-363. MR 744629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. Coleman. Local units modulo circular units . Proc. Amer. Math. Soc. 89 (1983) 1-7. MR 706497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. S. Vandiver. On power characters of singular integers in a properly irregular cyclotomic field . Trans. Amer. Math. Soc. 32 (1930) 391-408. MR 1501542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] C. M. Huber. On the prime divisors of the cyclotomic functions . Trans. Amer. Math. Soc. 27 (1925) 43-48. MR 1501296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Howard H. Mitchell. Proof that certain ideals in a cyclotomic realm are principal ideals . Trans. Amer. Math. Soc. 19 (1918) 119-126. MR 1501092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jacob Westlund. On the class number of the cyclotomic number field $k(e\sp {2\pi i/p\sp n})$ . Trans. Amer. Math. Soc. 4 (1903) 201-212. MR 1500638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia